# SDR HALA2009112200537

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 89,761 hours, 17,292 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT HF WILL RECEIVE BUT UNABLE TO TRANSMIT.  WILL NOT RECEIVE DATA.  TROUBLESHOT IAW FIM 23-11-00.   ALL OPS CHECKS NORMAL IN TRANSMIT/RECEIVE/DATA RECEIVE.  OK FOR SERVICE.
